Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at May 9, 2023, 11:49 PM MDT for Banner County, Scotts Bluff County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2023, 11:49 PM MDT (05:49 UTC)
- Expired
- May 10, 2023, 3:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Banner County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 12:13 AM MDT | FLASH FLOOD | Gering, NE | NUMEROUS REPORTS OF SIGNIFICANT STREET FLOODING IN/AROUND SCOTTSBLUFF AND GERING. WATER REPORTEDLY ENTERING SOME HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 5.8 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2853 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
940
WGUS55 KCYS 100549
FFWCYS
NEC007-157-100900-
/O.NEW.KCYS.FF.W.0001.230510T0549Z-230510T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
1149 PM MDT Tue May 9 2023
The National Weather Service in Cheyenne has issued a
* Flash Flood Warning for...
Northwestern Banner County in the panhandle of Nebraska...
Central Scotts Bluff County in the panhandle of Nebraska...
* Until 300 AM MDT.
* At 1149 PM MDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Between 1 and 3
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Scottsbluff, Gering, Terrytown, Minatare, Scotts Bluff National
Monument, Hubbard Hill, Wildcat Hills Campground, Wildcat Hills
State Recreation Area, Scottsbluff Airport, Lake Minatare
Campground, Lake Minatare and Melbeta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4162 10403 4180 10403 4198 10371 4197 10350
4183 10343 4162 10372 4157 10389
FLASH FLOOD...OBSERVED
$$
Hammer1 follow-up statement
257
WGUS75 KCYS 100856
FFSCYS
Flash Flood Statement
National Weather Service Cheyenne WY
256 AM MDT Wed May 10 2023
NEC007-157-100906-
/O.EXP.KCYS.FF.W.0001.000000T0000Z-230510T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Banner NE-Scotts Bluff NE-
256 AM MDT Wed May 10 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING
FOR NORTHWESTERN BANNER AND CENTRAL SCOTTS BLUFF COUNTIES...
Moderate rainfall will persist early this morning. However, flood
waters have receded. Flooding is no longer expected to pose a
significant threat. Please continue to heed remaining road closures.
LAT...LON 4162 10403 4180 10403 4198 10371 4197 10350
4183 10343 4162 10372 4157 10389
$$
HammerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 9, 11:41 PM MDT, 8 minutes earlier.
Area forecast discussion, May 9, 11:41 PM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1141 PM MDT Tue May 9 2023 .SHORT TERM...(This evening through Wednesday) Issued at 400 PM MDT Tue May 9 2023 Current surface analysis depicts high pressure slowly sagging southward into the Great Lakes throughout the morning and afternoon. Off to the west, a shortwave trough dug to the southeast across southeast Wyoming and into the Nebraska Panhandle. Active weather pattern remains on track over the next 12 to 36 hours, with increasing confidence of a vigorous Pacific storm system that is progged push across the Intermountain West through to the High Plains Wednesday. For today and tonight, SPC continues to hold a marginal risk for severe storms for a cluster of elevated thunderstorms expected to develop in northeast Colorado and travel northward across the Wyoming and Nebraska border. Looks like a two round event, with early onset precipitation this afternoon and again later tonight. At this time, cannot rule out a storm or two becoming stronger between 4pm and 9pm MDT. However, the stronger storms look a bit better in the overnight hours from Cheyenne to the southern Panhandle. Looking at the thermodynamic profiles for the overnight hours, RAP forecast soundings remain on the high end, with up to 2000 J/kg of MUCAPE and decent shear capable of producing strong to severe storms. HiRes model guidance, including the HRRR, has come more in-line with picking up on these features and having storm relative helicity upwards to 150 m^2 s^-2. Main impacts with these storms will remain with gusty to strong winds and hail. With that being said, forecast tonight will be tricky, with models having a difficult time locking onto a solution and continually pushing this convection further eastward into the most southeastern portion of the CWA and moving into central Nebraska by the early morning hours. As the forecast currently stands, most impacts should remain across the southern Nebraska Panhandle, with the HRRR coming more in-line with the general model consensus and placing convection further to the east and less in Laramie County. Wednesday onward will remain a bit more active, beginning with some low-level fog from some moisture advection late Tuesday night into Wednesday morning. Forecast soundings, combined with HRRR surface visibility, have less than 1/4 miles visibilities for Laramie County and the majority of the Nebraska Panhandle. Higher confidence for fog exists across the Panhandle, where overnight wetting rain and upslope flow will aid in fog development. Should see fog persist through the early morning hours, lifting to low stratus through the late morning and maybe even into the early afternoon. Overall, foggy conditions and low stratus will play a role tomorrow for convection and if enough surface heating can occur. However, with enough mid- level instability and MUCAPE in the 1500 J/kg or greater, any sort of lift will likely break through those restrictions and allow convection to occur. In addition will need to pay attention to the nice boundary that will set up across southeast Wyoming, where clear skies and differential heating are more likely to occur earlier in the morning north of Laramie County. Once again, looking at the thermodynamic profiles for Wednesday, the SREF is indicating a high likelihood of CAPE values reach above 1000 J/kg for areas along and east of I-25, keeping the best opportunities for impactful weather along the I-25 corridor and in the Nebraska Panhandle. Forecast soundings are also pointing at a more impactful system with better MUCAPE values hovering around 1500 to 2200 J/kg, steep 700-500mb lapse rate around 8.1C/km, effective bulk wind difference at 45kts, good 0-3 km SRH, and the SHIP parameter at 1.5. All in all, convective parameters remain favorable between model runs for strong to severe thunderstorms for eastern Wyoming and the Nebraska Panhandle. Therefore, severe weather will remain possible tomorrow, with large hail, damaging winds, and heavy rain being the most likely impacts. In addition, chances continue for some organized rotating updrafts, which could produce a few isolated tornadoes. As the previous forecaster mentioned, HiRes model guidance has remained consistent with discrete cells earlier in the day, becoming more organized line of storms as they push eastward into the Nebraska Panhandle by the afternoon hours. .LONG TERM...(Wednesday night through Tuesday) Issued at 400 PM MDT Tue May 9 2023 Very active weather conditions through the end of the week and into the weekend. The main impacts are as follows: * A strong weather system slowly moving through the area Wednesday through Friday will continue to produce a heavy rainfall and isolated severe storm threat on Thursday. * Heavy snowfall is possible for the highest peaks Thursday through Friday. * Unsettled weather continues with daily shower and storm chances continuing through the weekend. The daytime hours on Thursday will be a complex transition period in the evolution of the strong spring storm traversing the Rockies this week. On the synoptic scale, a vigorous closed 500-mb low will be moving across south central Colorado by 12z Thursday, producing lee cyclogenesis at the surface ahead of it. The system will gain a negative tilt as it pushes into a strong ridge to our east. This will turn the flow southeasterly across much of the depth of the atmosphere and continue to advect in impressive moisture to the area. PW values of 0.5 to 1.0" will cover much of the area per ensemble mean forecasts at 12z Thursday, increasing from west to east. These numbers are unseasonably high, generally around the 97th to 99th percentile of mid-May climatology. Instability and shear look quite a bit weaker than Wednesday, but there still may be enough to produce an isolated severe threat. Veering wind profiles per GFS forecasts are most prevalent in the morning hours Thursday, becoming more vertically stacked as the upper level low treks eastward. Lapse rates in the 6 to 7 C/km range across the area are also more marginal. The saturated, skinny CAPE profile suggests the possibility for more of a heavy rainfall threat Thursday into Thursday night. Generally still thinking this will play out as a widespread stratiform rain with embedded convection scenario that could produce locally heavy rainfall. As the upper level low continues to wind up Thursday into Thursday night, it will develop a defined TROWAL and substantial isentropic lift on its northwest flank. One of the main pieces of uncertainty with this component of the system is just how far west this lift will extend. The GFS (with support from the hires models that go out this far) depicts a tighter system with this dynamic lift mainly confined to areas along and east of the Laramie range, whereas the ECMWF has a broader system with dynamic lift extending further west into Albany and eastern Carbon counties. This difference results in substantially different QPF solutions for areas west of the Laramie range, which would have implications on the rain-on-snow flooding potential. Details on that threat can be found in the Hydrology section below. This would also have implications for snowfall accumulation on the higher peaks, as the drier scenario might keep the Snowy range peaks below warning criteria. Held off on any headlines due to this uncertainty, but ensemble means produce warning criteria snowfall in the vicinity of Medicine Bow Peak, so may need a Watch soon. However, the impacts may reduced owing to the very high snow levels, such that these high totals may only be found at 11 kft or higher. Heading beyond into Friday and the weekend, we'll see the system weakening on Friday with northerly wraparound flow. Expect a chilly and breezy day with on and off showers as the storm starts to decay and become less organized. Could see some embedded thunder, but much smaller lapse rates should keep this fairly isolated. Both major ensemble systems have now converged on a widespread mean of 1.5 to 2.5" QPF across the area along and east of the Laramie range by Saturday morning. However, due to mesoscale dynamics and the convective nature, this is likely to be much spottier in reality, with some areas potentially picking up 3" or more of rain, while others may struggle to get to 0.5". As the main rainy period comes in range of the hires models, these locality details may be able to be refined in the coming days. For the weekend and beyond, the pattern looks very messy. An extremely strong ridge will start to build in over southwest Canada this weekend and develop a Rex block pattern. By Sunday, models show a piece of the decaying vort-max breaking off and retrograding back westward underneath the block to the north. With weak steering flow over much of the west, we'll have a lingering unsettled pattern that will continue produce daily chance for showers and thunderstorms as weak vort-maxes meander around the western CONUS. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1138 PM MDT Tue May 9 2023 Scattered thunderstorms continue through the overnight hours across western Nebraska terminals and KCYS. These storms could contain gusty, erratic winds as well as hail up to one-inch in diameter. Storms will likely dissipate early this morning. Increased moisture into the region will allow for low stratus and potentially BR development during the morning hours. CIGs could drop to IFR in spots. Highest confidence for IFR conditions will be KCYS, KSNY, KAIA, and possibly KBFF. Low stratus and fog will burn off by the afternoon hours, however, low clouds are still expected to continue through the afternoon hours. Another round of storms is expected Wednesday afternoon. Storms could contain very strong winds and large hail. Heavy rain is also expected which will continue into Wednesday night. && .FIRE WEATHER... Issued at 400 PM MDT Tue May 9 2023 Minimal fire weather concerns throughout the week, with daily chances for wetting rains through Monday of next week. Thunderstorms will leave to gusty and erratic winds, combined with a few lightning strikes with stronger storms. Forecast rainfall amounts continually trend higher with most places with above normal QPF expected. && .HYDROLOGY... Issued at 400 PM MDT Tue May 9 2023 Increasing hydrology concerns over the next few days as a warm, slow moving, and waterlogged system approaches the area. The Little Snake River remains at action stage at Baggs, cresting just below minor flood stage this morning. This could be exceeded as early as Wednesday morning after the snow melt from today flows further downstream. The typical diurnal cycle crests in the early morning hours at Baggs. Therefore, a Flood Watch has been issued. In addition to the warmer temperatures, we have a significant weather system approaching our area. Scattered to numerous thunderstorms Wednesday night will come with very high snow levels, with rain falling as high as 10,500'. While most of this activity is expected to be further east, some wet storms could move over the Snowy range where significant snowpack remains. Rain-on-snow concerns increase through the day Thursday as the system pushes impressive moisture content back into Carbon county. While snow levels will be lower during this time, rain falling in the 7500 to potentially as high as 9500' would be on a significant lingering snowpack. Thus will have to monitor for increased runoff and flooding. The most precipitation is expected along and east of the Laramie range though, where snow is mostly long gone. However, substantial precipitation rates could produce local flood concerns Wednesday night through Friday morning. Most of this area remains in drought though, which may temper (but not eliminate) hydrology concerns to the east. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MRD LONG TERM...MN AVIATION...SF FIRE WEATHER...MRD HYDROLOGY...MN
Hazardous weather outlook, May 9, 2:43 PM MDT, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 243 PM MDT Tue May 9 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>119-102045- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 243 PM MDT Tue May 9 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated strong to severe thunderstorms are possible in far southeast Wyoming and western Nebraska. Hail over 1 inch and wind gusts over 60 mph will be the primary threats with any storms. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Severe thunderstorms are expected on Wednesday developing first in the higher terrain of southeast Wyoming. Additional thunderstorms are expected during the later afternoon and evening especially over southeast Wyoming and western Nebraska. Large hail over 1 inch, wind gusts over 60 mph, and a tornado or two will be possible with any of the stronger storms. .Spotter information statement... Spotters are encouraged to report any wind, hail or tornadoes to the National Weather Service.
In the hours before
Special weather statement, May 9, 8:12 PM MDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
812 PM MDT Tue May 9 2023
WYZ108-118-100300-
Goshen County WY-Central Laramie County WY-
812 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of southwestern Goshen
and north central Laramie Counties through 900 PM MDT...
At 811 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Meriden Rest Area, or 31 miles north of Cheyenne,
moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Goshen
and north central Laramie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4152 10472 4165 10468 4165 10465 4173 10465
4180 10463 4178 10428 4150 10456
TIME...MOT...LOC 0211Z 204DEG 24KT 4158 10458
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NatoliSpecial weather statement, May 9, 8:32 PM MDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
832 PM MDT Tue May 9 2023
WYZ117-118-100300-
Central Laramie County WY-South Laramie Range Foothills WY-
832 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of southwestern Laramie
County through 900 PM MDT...
At 832 PM MDT, Doppler radar was tracking a strong thunderstorm near
Natural Fort, or 13 miles southwest of Cheyenne, moving north at 35
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cheyenne, South Greeley, Ranchettes, Warren AFB, Frontier Park, North
Cheyenne, Warren Af Base, South Greeley High and Fox Farm-College.
This includes the following highways...
Interstate 25 in Wyoming between mile markers 1 and 17.
Interstate 80 in Wyoming between mile markers 348 and 362.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4128 10507 4123 10474 4100 10484 4100 10508
TIME...MOT...LOC 0232Z 191DEG 32KT 4102 10499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NatoliSpecial weather statement, May 9, 9:09 PM MDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
909 PM MDT Tue May 9 2023
WYZ107-108-118-100345-
East Platte County WY-Goshen County WY-Central Laramie County WY-
909 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of southwestern Goshen,
north central Laramie and southeastern Platte Counties through 945 PM
MDT...
At 909 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Chugwater, or 32 miles north of Cheyenne, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Goshen, north central Laramie and southeastern Platte Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4149 10471 4157 10480 4184 10459 4165 10435
TIME...MOT...LOC 0309Z 242DEG 21KT 4160 10462
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NatoliLocal storm report, May 9, 9:53 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 5 SSE LA GRANGE 41.57N 104.13W
05/09/2023 M1.00 INCH GOSHEN WY EMERGENCY MNGR
&&Local storm report, May 9, 10:08 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1008 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 6 N GUN BARREL 41.53N 104.35W
05/09/2023 M1.00 INCH LARAMIE WY PUBLIC
RECEIVED VIA FACEBOOK.
&&Local storm report, May 9, 11:33 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1133 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 4 SW GERING 41.79N 103.71W
05/09/2023 E1.25 INCH SCOTTS BLUFF NE PUBLIC
HAIL AT LEAST 2 INCHES DEEP IN PLACES.
RELAYED BY BROADCAST MEDIA.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:02 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 28 min |
| May 9, 7:23 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 52 min |
| May 9, 7:51 PM MDT | Tornado Warning | CYS | Banner, Kimball | 24 min |
| May 9, 7:59 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 46 min |
| May 9, 8:15 PM MDT | Tornado Warning | CYS | Banner, Kimball | 11 min |
| May 9, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 32 min |
| May 9, 9:00 PM MDT | Tornado Warning | CYS | Banner | 30 min |
| May 9, 9:25 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 38 min |
| May 9, 10:57 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 48 min |
| May 9, 11:43 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 25 min |
| May 10, 1:19 AM MDT | Special Weather Statement | CYS | Cheyenne | 26 min |
| May 10, 1:51 AM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 39 min |
| May 10, 3:04 AM MDT | Special Weather Statement | CYS | Cheyenne, Kimball | 41 min |
| May 10, 3:17 AM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 58 min |
| May 10, 11:47 AM MDT | Flood Watch | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more | 48 hr |
Nearby
Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.